You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1987-1988/49/5
Effective oscillation theorems for a general class of real-valued remainder terms
Download
PDF
- Effective oscillation theorems for a general class of real-valued remainder terms
Article
Original scientific text
Title
Effective oscillation theorems for a general class of real-valued remainder terms
Authors
Szilárd Révész
1
Affiliations
Budapest, Hungary
Acta Arithmetica
1987-1988/49/5
Citation
Export to PBN
, Opens in new tab
Share
Pages:
481-505
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics